Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Normal and Hermitian composition operators

Author: Raj Kishor Singh
Journal: Proc. Amer. Math. Soc. 47 (1975), 348-350
MathSciNet review: 0355679
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let $ {C_\phi }$ be a composition operator on $ {L^2}(\lambda )$. Some conditions under which $ {C_\phi }$ is an isometry and Hermitian are investigated in this paper. Some study of normal composition operators is also made.

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, A Hilbert space problem book, Van Nostrand, Princeton, N. J., 1967. MR 34 #8178. MR 0208368 (34:8178)
  • [2] W. C. Ridge, Composition operators, Thesis, Indiana University, Bloomington, Ind., 1969.
  • [3] R. K. Singh, Compact and quasinormal composition operators, Proc. Amer. Math. Soc. 45 (1974), 80-82. MR 0348545 (50:1043)

Additional Information

Keywords: Composition operators, isometry, normal and Hermitian operators, quasinormal operators
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society